Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Blood pressure patient and diabetic. Having sexual erection problem. Ising Tazzle. Not helping. What to do?

User rating for this question
Answered by

Practicing since : 2007
Answered : 2755 Questions
hi doctor. i am a BP and sugar patient.Recently i am having sexual erection problem.2 3 times i used Tazzle 20.Now my sexual ability become very bad.b cause feel like tablet even not helping.This happened very shortly.Pls help me
Posted Fri, 30 Aug 2013 in Sexual Problems
Answered by Dr. Srikanth Reddy 26 minutes later
Thanks for using healtb care magic for posting your query.
I would appreciate if you can provide me a few more details
1. What are your current levels of bp and sugar on meds.
2. Are you have reduced erectile strength or is it that you ejaculate early and then you loose erection.
3. How was the response on medications that you have taken.
Hope to hear from you soon.
Dr. Srikanth Reddy MD.
Above answer was peer-reviewed by
Follow-up: Blood pressure patient and diabetic. Having sexual erection problem. Ising Tazzle. Not helping. What to do? 1 hour later
BP once it went to 200/120.Now i take Thalitel 40 .mg & Nebicard 5 mg (night).Sugar 130 to 140 random. I have reduced erectile strength. 4 months before i was having good sex. Very rarely it become failure.One my friend suggested Tazzle 20 for more strength.But i took only half before half an hour of sex.Later i lost my normal strength.So again i took two three times half tablet.Now i am not able after taking the tablet. i am afraid to take full tablet b cause of BP
Answered by Dr. Srikanth Reddy 9 hours later
Brief Answer:
Insufficient dosage

Detailed Answer:
Thanks for the add on information.
You seem to have an erectile dysfunction and you certainly need help with sildenafil or tadalafil. I understand that you are a patient of hypertension, but the tazzle will not raise your BP. The only problem with these medications is that early reports suggested that they may cause angina and ischemia of the heart. Thats the reason you need to show your fitness before you start these meds and ones you are fit then you may take even the full dose of tazzle.
Fitness can be judged by any physician by taking a stress ECG test.
If you are fit,as judged by a physician, then you may take the full dosage and things should be fine for you from there.
Hope that helps
Dr. Srikanth Reddy
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor